Diovan

USER REVIEWS

Comment from: 65-71on Treatment for 5-10 years Published: January 07

this medication lowered my blood pressure which a plus. However, my pulse has dropped in to the 40's and I am very dizzy and my heart pounds. I also get a pain up my nose through my forhead. been on this med for 10 years. went from 320mg to 160 mg. I am now thinking of stopping this because this happens throughout the day and when I lower my head or stand up from a sitting positon. I see my Dr next week. Hope sto get some answers.

Comment from: ESHaf55-64on Treatment for 2-5 years Published: November 01

I have taken Diovan for 3 years. I am pleased with the results. My BP is effectively lowered to normal.

Related Reading: diovan

Comment from: Linda \55-64on Treatment for less than 1 month Published: February 03

My dr prescribed this pill for me ,instead of lowering my bp, it shot it thru the roof ! So high, that I had to be seen at the er to get it lowered ! Never again will I take this drug ever again !!!!

Comment from: Gloria45-54on Treatment for less than 1 month Published: July 26

I was prescribed Valsartan 80 mg. I have been on it for 14 days. From the beginning, I have had severe headaches to the front of my head. In addition, my ear was feeling funny and my heel on one of my feet was hurting, but I thought nothing of it. On day 13, my headache was so sever, it felt like it was traveling down the side of my neck and into my left arm. Then, on day 14, in the early a.m. hours, I had severe, severe shoulder and elbow joint pain in my left arm. Pain level was a 10. When I woke up after taking a pain killer to sleep, I had pain in my heels and the headache, shoulder, neck and elbow pain continued. I called my doctor and said I will NOT take another one of these pills ever.

Related Reading: valsartan | headache | elbow pain

Comment from: millimarc55-64on Treatment for less than 1 month Published: February 10

By day 4 the worst diarrhea of my life began, back pain, sodium level dropped frighteningly low and all the while my B/P kept climbing. I will NEVER take this med again!

Related Reading: diarrhea

Comment from: Maury37ifwx75 or over Published: September 07

The medication is not worth a damn, I have been taken it for a couple of years 80mg to 160 mg and the doctor has change it again. I still have HBP 160.

Comment from: LJ65-71on Treatment for 6 months to - 1 year Published: December 20

80mg in the morning was working but not all day. Went to 160 mg, but was too much, light headed, dizzy, so I went to 80mg in morning, and 40mg at bed time. That got rid of the side effects and gave me a better result. AND STOP EATING SALT, THAT'S THE KILLER.

Comment from: 55-64on Treatment for less than 1 month Published: October 22

Day 4 on this. Severe lower back pain. I mean scream out loud on movement severe. Almost to the level of traumatic.cant continue with this. Be forewarned!

Related Reading: lower back pain

Comment from: Reborn65-71on Treatment for 2-5 years Published: September 05

I am a 69 year old male, and I have been taking the medication for 4 years for borderline high blood pressure. Have been seeing an orthopedist for arthritis in my knees. I had 2 series of lubrication injections with no benefit in reduction of pain. I was prescribed meloxicam then celebrex to help with inflammation with no results. I could barely walk because of the pain. I ran out of valsartan and after two days of not taking it, my knee pain was completely gone. My back pain was completely gone. My fatigue and lack of stamina was completely gone. My cloudy thinking and irritability was gone. This has been the most miserable 4 years of my lifetime.

Related Reading: high blood pressure | arthritis | meloxicam

Comment from: Myslef35-44on Treatment for 1-2 years Published: March 05

I was prescribed generic Valsartan for BP. Steadily have to increase dose. Caused severe ED and painful shrinkage. Controls BP ok after a few weeks then I will get BP spikes and the Dr. always wants to increase dosage.

Related Reading: valsartan

Comment from: BellaNina45-54on Treatment for 5-10 years Published: February 27

5/6 years ago(the heâ??ll began)Started on?diovan,started to not beagle to get inner breaths, doc sent me to pulmonologist(1st of many), had breathing test, all fine.insurance comapany switched me to the generic version(valsartin), felt detached, back pain, severe pressure chest pain, throat felt like it was closing, dizziness and the feeling of passing out(while sitting!), forgetfulness after MANY trips to the ER, and diagnosed with anxiety,(which I do have and I know what that feel like THIS WAS NOT ANXIETY!THIS was bringing ON anxiety!I kept telling them it was the med, so on to the heart doctor, and 2 treadmills, then back to the pulmonologist , said I have asthma(never did!), checked for gallstones and unltrasound on my fall bladder(all ok!)these doctors donâ??t care anymore itâ??s all about the money and sending you to their hospital for MORE MORE AND MORE procedures!finally stopped taking it, just before the recall!and they put me on Amlodepine, NO BETTER!took myself off, blood pressure high, but the symptoms slowly went away!!

Related Reading: diovan | chest pain | dizziness

Comment from: 65-71on Treatment for 2-5 years Published: May 03

QUESTION

Salt and sodium are the same. See Answer
References

Health Solutions From Our Sponsors